# SDR CA970421059

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Part number: 206061541001
- Condition: Leaking
- Location: Oil Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) TUBE ASSEMBLY LEAKING. TUBE ENCASED IN HEAT SHRINK MAKING IT DIFFICIULT TO ASCERTAIN ACTUAL AREA OF LEAKAGE.
